# SDR R61A201703110240

- Difficulty date: March 11, 2017
- Submitted: March 25, 2017
- Operation: Air carrier
- Aircraft: N645RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000064
- Aircraft time: 35,001 hours, 21,701 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Splice Plate
- Part number: 17060257001
- Condition: Corroded
- Location: Fuselage
- Part time: 35,001 hours, 21,701 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE AIRCRAFT WAS IN FOR HEAVY CHECK, MAINTENANCE REPORTED LEVEL 2 CORROSION ON THE RT SIDE SPLICE PLATE ON FLOORBEAM AT FR 90. MAINTENANCE REMOVED AND REPLACED THE RT SIDE SPLICE PLATE ON FLOORBEAM AT FR 90 IAW SRM 51-41-02 & 51-75-16. AIRCRAFT IS CURRENTLY STILL OUT OF SERVICE FOR HEAVY CHECK COMPLETION.
